# SDR ASOA2013103009305

- Difficulty date: October 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,116 hours, 27,853 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FOUND CORROSION ON FRAME BRACKET.   REMOVED FRAME BRACKET IAW SRM 51-42-21.  INSTALLED NEW BRACKET IAW SRM 51-42-21 AND DWG 601R-38303.  MAJOR REPAIR.
